Open Access

A locally convex quotient cone


Abstract

We define a quotient locally convex cone and verify some topological properties of it. We show that the extra conditions are necessary.


Full Text





Article Information

TitleA locally convex quotient cone
SourceMethods Funct. Anal. Topology, Vol. 12 (2006), no. 3, 281-285
MathSciNet MR2261581
CopyrightThe Author(s) 2006 (CC BY-SA)

Authors Information

Asghar Ranjbari
Department of Pure Mathematics, Faculty of Mathematical Sciences, Tabriz University, Tabriz, Iran

Husain Saiflu
Department of Pure Mathematics, Faculty of Mathematical Sciences, Tabriz University, Tabriz, Iran 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Asghar Ranjbari and Husain Saiflu, A locally convex quotient cone, Methods Funct. Anal. Topology 12 (2006), no. 3, 281-285.


BibTex

@article {MFAT341,
    AUTHOR = {Ranjbari, Asghar and Saiflu, Husain},
     TITLE = {A locally convex quotient cone},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {12},
      YEAR = {2006},
    NUMBER = {3},
     PAGES = {281-285},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=341},
}


All Issues